# SDR REXA02007

- Difficulty date: April 24, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Part time: 3,125 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED ON APPROACH WHEN SELECTED DOWN.  QRH PROCEDURES FOLLOWED AND AN UNEVENTFUL 0 FLAP LANDING WAS PERFORMED.  SYSTEM WAS RESET PER FAULT RESET PROCEDURES OF THE BOMBARDIER FIM AND IAW AD 98-20-01.  SYSTEM OPERATIONALLY CHECKED GOOD.  (M)
